# SDR ASAA2016070117217

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 10,722 hours, 3,502 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Electronic Unit
- Part number: 5140110
- Part serial: 2737
- Condition: Failed
- Location: E&E Bay
- Part time: 43,723 hours, 19,791 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOMS 1 AND 2 COULD DIAL AND RECEIVE DISPATCH COMMUNICATION, BUT COULD NOT TRANSMIT SUCCESSFULLY.  ACCOMPLISHED QRH FOR POSSIBLE LOCKUP ISSUE, DID NOT FIX THE PROBLEM.  ACFT GROUNDED.  ACFT CHECKED & RELEASED IAW MEL 23-18, SATCOM 1 & 2 INOPERATIVE.  R & R REU IAW AMM 23-51-01.  OPS CHECK NORMAL.  PERFORMED OPS CHECK OF SATCOM SYS IAW AMM 23-15-00-730-801.  OPS CHECK NORMAL.  MEL 23-18 CLEARED.
